MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. 200ML ODYSSEY SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. 200ML ODYSSEY SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728656
Medical Device Problem Codes Material Disintegration (1177); Material Integrity Problem (2978)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined a case of returned syringe kits.Visual examination confirmed the presence of white particles in all of the returned kits.Further evaluation determined that the white particles were concentrated near the syringe drip flanges and there were traces of the particulates within the styrene tray.Also noted were abrasions to the tyvek covers at the point of contact for the syringe drip flanges.Product analysis determined that the cause of the reported particulate is abrasive action between the syringe barrel drip flange and tyvek cover.A 12 month review of complaint history determined a frequency of 5.03 complaint per million.
 
Event or Problem Description
The site reported the following: a radiology technologist reported that he opened a case of ctp-200-fls syringe kits from the same box that have a white dust on the syringes.The kits were not used for a patient and were removed from the area to be returned for investigation.

Brand Name
200ML ODYSSEY SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
one bayer drive
indianola PA 15051
MDR Report Key8037372
Report Number2520313-2018-00075
Device Sequence Number1498806
Product Code DXT
UDI-Device Identifier00616258005430
UDI-Public(01)00616258005430
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K001663
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2023
Device Model Number60728656
Device Catalogue NumberCTP-200-FLS
Device Lot Number8408703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1